Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Swollen legs

2

Comments

  • Brenda, it could be the medication, I don't know. You would need to talk with your doctor about that. I am a multiple back surgery in lumbar region and take pain pills everyday just to function. In the last 2 days my legs are swelling from the knee down to my toes, very fat looking. I went to my dr. and we did a sonogram to rule out blood clots, now an MRI tomorrow. I do have sciatic problems after my last fusion. My doctor told me that this could be the cause of my legs swelling and thus the MRI to see what is really going on. I did not know that a back problem could do this as I have lived with a very bad back for many years and this is a first for me with the swelling. I don't take Lyrica and never have so I don't know anything about the medication. My suggestion is to talk with you doctor and if you don't have a spine orthopod then try to talk to one. Karen
  • Brenda, it could be the medication, I don't know. You would need to talk with your doctor about that. I am a multiple back surgery in lumbar region and take pain pills everyday just to function. In the last 2 days my legs are swelling from the knee down to my toes, very fat looking. I went to my dr. and we did a sonogram to rule out blood clots, now an MRI tomorrow. I do have sciatic problems after my last fusion. My doctor told me that this could be the cause of my legs swelling and thus the MRI to see what is really going on. I did not know that a back problem could do this as I have lived with a very bad back for many years and this is a first for me with the swelling. I don't take Lyrica and never have so I don't know anything about the medication. My suggestion is to talk with you doctor and if you don't have a spine orthopod then try to talk to one. Karen
  • advertisement
  • Thanks for your reply. :-) I did 2 things.... I re-read all the Lyrica data (which did mention swelling - initial) and my NS. It is now finally settling down, but it took like 2 almost 3 weeks! There were no other issues, so my NS told me I shouldn't worry about it. When I took Neproxin for example, I swelled in the feet, legs, and hands - oh God, then the damn hives!!! Nothing like that with this. I still have a bit of puffy on the feet, but it seems to have passed. I guess I am sensitive as I have gained so many new allergies in the last say...5 years, I watch for everything! Thanks again Karen. *HUG*

    Brenda
    PCTF C4 - T2, Laminectomies C5, C6 & C7. Severe Palsy left arm/hand.
Sign In or Register to comment.